American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] N. Braun Rodrigues, G. Chinni, P. D. Cordaro and M. R. Jahnke. Lower order perturbation and global analytic vectors for a class of globally analytic hypoelliptic operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pengcheng Niu, Huiqing Zhang and Yong Wang. Hardy type and Rellich type inequalities on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001) 3623-3630. MR 1860496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Alexandrou Himonas. Global analytic and Gevrey hypoellipticity of sublaplacians under Diophantine conditions. Proc. Amer. Math. Soc. 129 (2001) 2061-2067. MR 1825918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nicholas Hanges and A. Alexandrou Himonas. Non-analytic hypoellipticity in the presence of symplecticity. Proc. Amer. Math. Soc. 126 (1998) 405-409. MR 1422872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicholas Hanges and A. Alexandrou Himonas. Singular solutions for a class of Grusin type operators. Proc. Amer. Math. Soc. 124 (1996) 1549-1557. MR 1307525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Citti and G. Di Fazio. H\"older-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential . Proc. Amer. Math. Soc. 122 (1994) 741-750. MR 1207534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Masafumi Yoshino. Global hypoellipticity of a Mathieu operator . Proc. Amer. Math. Soc. 111 (1991) 717-720. MR 1042277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Christ. Estimates for fundamental solutions of second-order subelliptic differential operators . Proc. Amer. Math. Soc. 105 (1989) 166-172. MR 953002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Shafii-Mousavi and Z. Zielezny. Relation between growth and regularity of solutions of hypoelliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1103-1110. MR 929423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Kannai and S. Kiro. The initial value problem for a degenerate wave equation . Proc. Amer. Math. Soc. 104 (1988) 125-130. MR 958055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harold P. Boas and Emil J. Straube. Integral inequalities of Hardy and Poincar\'e type . Proc. Amer. Math. Soc. 103 (1988) 172-176. MR 938664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. H. Pahk. On the convolution equations in the space of distributions of $L\sp p$-growth . Proc. Amer. Math. Soc. 94 (1985) 81-86. MR 781061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kazuhiro Yamamoto. Strictly hypoelliptic second order differential operators . Proc. Amer. Math. Soc. 85 (1982) 187-191. MR 652439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jacek Cygan. Subadditivity of homogeneous norms on certain nilpotent Lie groups . Proc. Amer. Math. Soc. 83 (1981) 69-70. MR 619983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Linda Preiss Rothschild. Local solvability of left invariant differential operators on the Heisenberg group . Proc. Amer. Math. Soc. 74 (1979) 383-388. MR 524323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jongsik Kim. Hypoellipticity in the complexes of pseudodifferential operators . Proc. Amer. Math. Soc. 72 (1978) 480-484. MR 509238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. E. White. A characterization of hypoelliptic differential operators with variable coefficients . Proc. Amer. Math. Soc. 46 (1974) 375-382. MR 0358059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Newberger and Z. Zieleźny. The growth of hypoelliptic polynomials and Gevrey classes . Proc. Amer. Math. Soc. 39 (1973) 547-552. MR 0318660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen J. Greenfield. Hypoelliptic vector fields and continued fractions . Proc. Amer. Math. Soc. 31 (1972) 115-118. MR 0301459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia